Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Contents of Volume 86, Number 304
HTML articles powered by AMS MathViewer
View front and back matter from the print issue

Structure-preserving mesh coupling based on the Buffa-Christiansen complex
Ossi Niemimäki, Stefan Kurz and Lauri Kettunen PDF
Math. Comp. 86 (2017), 507-524
On the robustness of multiscale hybrid-mixed methods
Diego Paredes, Frédéric Valentin and Henrique M. Versieux PDF
Math. Comp. 86 (2017), 525-548
Localized orthogonal decomposition method for the wave equation with a continuum of scales
Assyr Abdulle and Patrick Henning PDF
Math. Comp. 86 (2017), 549-587
Analysis of an augmented mixed-FEM for the Navier-Stokes problem
Jessika Camaño, Ricardo Oyarzúa and Giordano Tierra PDF
Math. Comp. 86 (2017), 589-615
Residual-based a posteriori error estimate for interface problems: Nonconforming linear elements
Zhiqiang Cai, Cuiyu He and Shun Zhang PDF
Math. Comp. 86 (2017), 617-636
Optimized Schwarz methods with nonoverlapping circular domain decomposition
Martin J. Gander and Yingxiang Xu PDF
Math. Comp. 86 (2017), 637-660
Compressive sensing Petrov-Galerkin approximation of high-dimensional parametric operator equations
Holger Rauhut and Christoph Schwab PDF
Math. Comp. 86 (2017), 661-700
Kolmogorov widths and low-rank approximations of parametric elliptic PDEs
Markus Bachmayr and Albert Cohen PDF
Math. Comp. 86 (2017), 701-724
A random particle blob method for the Keller-Segel equation and convergence analysis
Jian-Guo Liu and Rong Yang PDF
Math. Comp. 86 (2017), 725-745
Explicit strong stability preserving multistep Runge–Kutta methods
Christopher Bresten, Sigal Gottlieb, Zachary Grant, Daniel Higgs, David I. Ketcheson and Adrian Németh PDF
Math. Comp. 86 (2017), 747-769
On the quasi-Monte Carlo method with Halton points for elliptic PDEs with log-normal diffusion
Helmut Harbrecht, Michael Peters and Markus Siebenmorgen PDF
Math. Comp. 86 (2017), 771-797
Statistical properties of $b$-adic diaphonies
Raffaello Seri PDF
Math. Comp. 86 (2017), 799-828
Multivariate integration for analytic functions with Gaussian kernels
Frances Y. Kuo, Ian H. Sloan and Henryk Woźniakowski PDF
Math. Comp. 86 (2017), 829-853
Monotonicity properties of the zeros of Freud and sub-range Freud polynomials: Analytic and empirical results
Walter Gautschi PDF
Math. Comp. 86 (2017), 855-864
The Schwarzian-Newton method for solving nonlinear equations, with applications
Javier Segura PDF
Math. Comp. 86 (2017), 865-879
Error bounds on complex floating-point multiplication with an FMA
Claude-Pierre Jeannerod, Peter Kornerup, Nicolas Louvet and Jean-Michel Muller PDF
Math. Comp. 86 (2017), 881-898
A role for generalized Fermat numbers
John B. Cosgrave and Karl Dilcher PDF
Math. Comp. 86 (2017), 899-933
No two non-real conjugates of a Pisot number have the same imaginary part
Artūras Dubickas, Kevin G. Hare and Jonas Jankauskas PDF
Math. Comp. 86 (2017), 935-950
Quasi-unbiased Hadamard matrices and weakly unbiased Hadamard matrices: A coding-theoretic approach
Makoto Araya, Masaaki Harada and Sho Suda PDF
Math. Comp. 86 (2017), 951-984
Strong pseudoprimes to twelve prime bases
Jonathan Sorenson and Jonathan Webster PDF
Math. Comp. 86 (2017), 985-1003